# SDR CALA2009100600599

- Difficulty date: October 3, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 138 hours, 42 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF EQUIPMENT COOLING EXHAUST FAN OFF LIGHT ILLUMINATED.  SWITCHED TO ALTN OFF LIGHT REMAINED ILLUMINATED.  COULD NOT DUPLICATE IAW FIM TASK 21-27-805+806.  NO FAULTS NOTED.  A/C OK TO CONTINUE.
